Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Reflexivity and order properties of scalar-type spectral operators in locally convex spaces


Authors: P. G. Dodds, B. de Pagter and W. Ricker
Journal: Trans. Amer. Math. Soc. 293 (1986), 355-380
MSC: Primary 47B40; Secondary 47B55, 47D30
MathSciNet review: 814927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One of the principal results of the paper is that each scalar-type spectral operator in the quasicomplete locally convex space $ X$ is reflexive. The paper also studies in detail the relation between the theory of equicontinuous spectral measures in locally convex spaces and the order properties of equicontinuous Bade complete Boolean algebras of projections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B40, 47B55, 47D30

Retrieve articles in all journals with MSC: 47B40, 47B55, 47D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0814927-7
PII: S 0002-9947(1986)0814927-7
Keywords: Spectral operators, Boolean algebras, reflexivity, spectral measures, Riesz spaces
Article copyright: © Copyright 1986 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia